# SDR USAA991487

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNG Q-1 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK STATION 663, BL 0 FLOORBEAM.  INSTALLED DOUBLER PER TR 57-10-04.  (M)
